# SDR SWAA2017032112683

- Difficulty date: February 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 43,718 hours, 29,442 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 149A3501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD UPPER TRAILING EDGE SUPPORT BEAM FORWARD ATTACH CLIP CRACKED AT RSS 80.  R&R CLIP IAW SRM.
